# SDR AALA20010923

- Difficulty date: April 17, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP IS CORRODED AT FORWARD SERVICE DOOR.  INSTALLED DOUBLER FROM STATION 169-200 PER SRM 53-01, FIG 4.  (M)
